# SDR ALGA081709863AL

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Aircraft time: 4,842 hours, 8,672 cycles
- Engine: Tmeca ARRIEL2S1
- Engine time: 2,638 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J00607178VIT6
- Condition: Cut
- Location: Oil System
- Part time: 2 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLIGHT,NR 2 ENG OIL PRESSURE LIGHT ILLUMINATED. CREW SHUTDOWN ENG AND PERFORMED SINGLE ENG LANDING.  INSP BY MX REVEALED LEAKING OIL COOLER BLOWER TO GEARBOX ADAPTER O-RING.
